# SDR BAQA091987

- Difficulty date: March 3, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,839 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 0118
- Condition: Leaking
- Location: Fenestron
- Part time: 1,967 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACTUATOR SHAFT SEAL LEAKING.  HARDCARD ENCLOSED.  REPLACED WITH SERVICABLE UNIT.  03/17/2004
